# SDR AALA200802092

- Difficulty date: August 13, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 34,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL387BPGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT IN MID CABIN INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
